Open Access
31 December 2001 Obstacles to bounded recovery
Boris Shekhtman
Abstr. Appl. Anal. 6(7): 381-400 (31 December 2001). DOI: 10.1155/S1085337501000719


Let X be a Banach space, VX is its subspace and UX*. Given xX, we are looking for vV such that u(v)=u(x) for all uU and vMx. In this article, we study the restrictions placed on the constant M as a function of X,V, and U.


Download Citation

Boris Shekhtman. "Obstacles to bounded recovery." Abstr. Appl. Anal. 6 (7) 381 - 400, 31 December 2001.


Published: 31 December 2001
First available in Project Euclid: 13 April 2003

zbMATH: 1098.46014
MathSciNet: MR1879572
Digital Object Identifier: 10.1155/S1085337501000719

Primary: 41A35 , 46A32

Rights: Copyright © 2001 Hindawi

Vol.6 • No. 7 • 31 December 2001
Back to Top